Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/345

Title: A note on the comparison of pseudo-likelihood and generalized estimating equations for marginally specified odds ratio models
Authors: Geys, Helena
Molenberghs, Geert
Lipsitz, Stuart R.
Keywords: Categorical data
Longitudinal data
Missing data
Issue Date: 1998
Citation: Journal of Statistical Computation and Simulation, 62(1-2). p. 45-72
Abstract: In the framework of a marginally specified odds ratio model for multivariate, clustered binary data, full maximum likelihood estimation can become prohibitive, especially with large within-unit replication. We describe two alternative estimation procedures, pseduo-likelihood and generalized estimating equations, which are easier to fit. The second one is generally well known. Their relative merits are discussed and illustrated using data from developmental toxicity studies. Our attention in this paper is limited to exchangeable association structures. The extension to longitudinal data, which typically call for more complicated association designs, need further investigation. A limited simulation study is performed.
URI: http://hdl.handle.net/1942/345
DOI: 10.1080/00949659808811924
ISI #: 000078529700004
ISSN: 0094-9655
Type: Journal Contribution
Validation: ecoom, 2000
Appears in Collections: Research publications

Files in This Item:

Description SizeFormat
Published version1.95 MBAdobe PDF

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.